MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The shaft, collar, and tip were microscopically and visually examined.Blood was present inside the shaft.Inspection of the device revealed that there was a shaft separation at the collar.There was damage to the end of the shaft separation.The polytetrafluoroethylene (ptfe) was pulled out of the collar and attached to the distal shaft.There were numerous slight bents in the proximal end of the shaft.There were only slight bends present no shaft kinks during analysis; however, it was most likely that the shaft got severely kinked at the collar, separating the shaft from the collar.The photo was reviewed for analysis.The photo showed that the shaft was separated at the collar and with slight bends at the proximal end.
 
Event or Problem Description
Reportable based on device analysis completed on 22sep2021.It was reported that the device was kinked.The target lesion was located in the left anterior descending artery.A 5-in-6 guidezilla guide extension catheter was selected for use.During the procedure, it was noted that the joint segment of the catheter was kinked thus, could not be used.The catheter was then replaced with another of the same to complete the procedure.There were no complications reported and patient was stable post procedure.However, device analysis revealed a shaft separation.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12624358
Report Number2134265-2021-12806
Device Sequence Number16494382
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0025529985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight62